Some consequences of Lašnev’s theorem in shape-theory



Downloads per month over past year

Morón, Manuel A. (1988) Some consequences of Lašnev’s theorem in shape-theory. Canadian Mathematical Bulletin-Bulletin Canadien de Mathematiques, 31 (3). pp. 318-321. ISSN 0008-4395

[thumbnail of 34.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper we use the Lašnev Theorem in order to give some properties of a class of metrizable spaces having compact metric shape.

Item Type:Article
Uncontrolled Keywords:Compact metric shape; class S0; space of components
Subjects:Sciences > Mathematics > Topology
ID Code:15694
Deposited On:20 Jun 2012 09:02
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page